Zoloft And Trouble Staying Asleep:

3 Replies Updated



Conversation Starter

alina Says:
via mobile

I started on Zoloft 3 weeks ago and I went from cutting a 50mg pill in half to increasing it 25 mg each week. I am now on 100 mg. I was prescribed Zoloft for anxiety. I usually take the pill around 7 pm. The first weeks I was absolutely fine the only thing that is persistent is that I would go to sleep and wake up few times a night. I was wondering if this is permanent ?



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

No, it should not be a permanent side effect, but it may take a few weeks for it to go away, once you are on one consistent dosage, for awhile. The FDA does warn that this medication might cause REM Onset Latency as a side effect, which means that it can take longer for you to enter the REM phase of sleep and you may not be in it for as long as normal. That can cause a disrupted sleep patter, for awhile.

When I've taken these types of medications, I found that it usually takes about 3 weeks for it to stop, once I've been on a consistent dose for that long.

If it doesn't improve, after time, or if it gets severe, you should consult your doctor.

How are doing, now? Has there been any change, yet?

REPLYSHAREREPORT
Was this helpful?     1     0  
2
alina Says:
via mobile

Thank you for your reply. I had a really good day on Friday and I really though that that was it. I felt like I slept well and felt like myself again. However yesterday and today we back to waking up few times at night. I started 4 weeks ago on 25 mg and increased up to 100 mg. I have been on 100 for two weeks now.

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Laura Says:
via mobile

I take my Zoloft in the morning because when taken at night I cannot sleep. Taking it in the morning I'm alert all day and sleep a very good 8 hours at night.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Zoloft staying power
Does the effectiveness of Zoloft decrease with time ? Never,rarely, sometime,often,etc.----per cent of time ?p ## Hello,... 1 reply
Hard time staying asleep on zubsolv
Started zubsolv 3 weeks ago after taking subs for 6 years. I would only take a quarter to half of 8mg sub every 24 hours... 2 replies
Dryness and staying in place
The brand name patches are very good! They stay on my skin very well. However they will irritate if on passed a day or t...
Having Trouble Filling Oxy And Mail Order
A lot of people have been having so much trouble with being judged and profiling just for having a prescription of OXY&#... 3 replies
Severe Stomach Pain and Trouble Breathing while taking Topamax
I am a 25 year old female. I had been taking topamax (25mg in the morning and 25mg at night) for about three months for ... 7 replies
fentanyl. Anyone having trouble getting the MyLAN brand??
I have been switched through my insurance to another pharmacy from CBS who always managed to game my brand and strength ... 2 replies
If You Are Taking Isosorb Mono And Still Have Trouble Getting A Deep Breath Can Take Nitroglicern To Alleviate Pain
if you are taking isosorb mono and are having trouble taking a deep breath, can you take a nitroglicern pill to alleviat... 1 reply
what can you take for over the counter meds postrate glands trouble
my postrate glands are giving me alot of trouble is there a drug over the counter for it. ## Hello, Melvin! How are you?... 1 reply
My Husband Has Been Taking Suboxone For About Three Weeks And In The Last Week He Developed Stomache Flu Symptons Is Having Trouble Keeping Foo
my husband has been taking suboxone for about three weeks and in the last week he has had stomache flu symptons, such as... 3 replies
Zoloft and crying
I have been on 150mg Zoloft for a few years, for anxiety. I haven't had a bad episode of anxiety since I started tak... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 5 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA